Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
26 p, 414.4 KB New lower bounds for the Hilbert numbers using reversible centers / Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we provide the best lower bounds, that are known up to now, for the Hilbert numbers of polynomial vector fields of degree N,, for small values of N. These limit cycles appear bifurcating from symmetric Darboux reversible centers with very high simultaneous cyclicity. [...]
2019 - 10.1088/1361-6544/aae94d
Nonlinearity, Vol. 32, Núm. 1 (January 2019) , p. 331-355  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.